MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTALIF OBLIQUE (TI PEEK) TIPEEK 10X24X10 L5°; SPINE TIPEEK CAGE

MEDACTA INTERNATIONAL SA MECTALIF OBLIQUE (TI PEEK) TIPEEK 10X24X10 L5°; SPINE TIPEEK CAGE
Catalog Number 03.26.256
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
At 9 months from the primary, the patient came in for a post-op appointment and there was a non-union of the vertebras.The surgeon removed all components except the ø7x45 pedicle screws.The surgery was completed successfully.The bone was osteoporotic and the patient was overall unhealthy.
 
Additional Manufacturer Narrative
Batch review performed on 04 june 2024: lot 2122238: (b)(4) items manufactured and released on 18-oct-2021.Expiration date: 2026-09-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional devices involved: batch reviews performed on 04 june 2024: pedicle screw 03.52.455 enh.Bent rod ti r100 5.5x45mm (k141988) lot 1620075b: (b)(4) items manufactured and released on 21-jun-2022.Expiration date: 2027-05-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Pedicle screw 03.52.456 enh.Bent rod ti r100 5.5x50mm (k141988) lot 1620076b: (b)(4) items manufactured and released on 20-dec-2022.Expiration date: 2027-12-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Must lt 03.59.034 must lt 15mm long - pedicle screw ø7x40 cann (k203482) lot 2022534: (b)(4) items manufactured and released on 01-march-2021.Expiration date: 2026-02-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no other similar reported events during the period of review.(2 devices involved in this complaint).

Brand Name
MECTALIF OBLIQUE (TI PEEK) TIPEEK 10X24X10 L5°
Common Device Name
SPINE TIPEEK CAGE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19605509
Report Number3005180920-2024-00443
Device Sequence Number6334901
Product Code MAX
UDI-Device Identifier07630971290587
UDI-Public07630971290587
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212831
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/29/2026
Device Catalogue Number03.26.256
Device Lot Number2122238
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Initial Report FDA Received Date06/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale
Patient Weight70 KG